# SDR VJ3R2014FA0000049

- Difficulty date: January 30, 2014
- Submitted: January 30, 2014
- Operation: General aviation
- Aircraft: N5530A
- Make and model: Beech F33
- Aircraft serial: CE1342
- Aircraft time: 24,800 hours
- Engine: Cont IO520BB
- Engine time: 803 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1102
- Condition: Failed
- Location: Strobe
- Part time: 2,742 hours, 10,967 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE STROBE LIGHT DID NOT WORK.  AFTER TROUBLESHOOTING.  IT WAS FOUND THAT THE STROBE CIRCUIT BREAKER FAILED.  INSTALLED NEW CIRCUIT BREAKER AND STROBE WORKED NORMALLY.
